Health & Fitness
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

need help...recent constant vaginal bleeding :(

I'm on Beyaz, I've been on it for a year and half now. Never had ANY problems when I started taking it, and it was my first form of bc. Got married in Janaury, and just recently, in the past two months, I've had constant vaginal bleeding. Like I have a period 24/7. My period will come when I expect it to, and I'll have to wear a pad everyday until a few days before my next period when I have just spotting, and then my period will come again and it will start all over!! :(

 

I went to my GYN and he examined me, swabbed me, and said it's normal, he didn't see anything that was of concern. But I AM concerned. I have been looking online and I don't have any other symptoms, just constant flow of period-ness when I shouldn't be having it. And there is no possibility of having contracted an STD or anything, I am 110% positive. I took a pregnancy test when this first started happening last month and it was negative. And I feel totally normal. *UGH* I also will mention I'm only 20, so there's no relation to menopause or anything. lol

 

Any advice, suggestions, experiences would be GREATLY appreciated!!!

Anniversary

Re: need help...recent constant vaginal bleeding :(

  • Pills do weird things to people.  I know that's not a great response, but they do.  Beyaz lists "irregular periods" as a side effect, as well.

    Have you had a Pap smear recently?  If not, I would ask for one.  My alarm bells are going off for cervical abnormalities.

  • If you suspect it's your BC, ask for a different one.
  • When that happened to me it was because I was pregnant. Depending on when you took the test, you may want to take another just to be sure. And I agree with the PP who suggested switching BC if that's not it.

    image
  • I was on another form of BC when I first started using it. I took it for several months (5-6) with no issues, and then it started messing with me. One month I got almost no period, then the next month it was crazy heavy. I wasn't sexually active at the time, so pregnancy was out (I was taking BC for a more regular period and because I was in a serious relationship so we were talking about becoming active). For the next two months, I had almost no period again. After this, I was worried so I went to my doctor. She changed me to a different BC that had a different make-up of hormones. Almost 4 years later, I'm good. I would definitely recommend asking for a different BC with a different hormone make-up to work better with your body. You may have to try 2 or 3 before you find the one that works for you.
    _______________________________________________________ Image and video hosting by TinyPic

    Wedding Countdown Ticker
    image
  • go and get a 2nd opinion.
    Friday, December 28 2012. The day I had emergency appendix surgery in Mexico and quit smoking. Proof that everything has a good side!! DH and I are happily child-free!! No due date or toddler tickers here!! my read shelf:
    Alison's book recommendations, favorite quotes, book clubs, book trivia, book lists (read shelf) 
  • Thanks everyone. I get an annual Pap Smear, so I know I'm healthy, but I always go straight to the worst case scenario, even though it's probably just my pills. If it doesn't go away in a week or so, I'm gonna ask to switch.
    Anniversary
Sign In or Register to comment.
Choose Another Board
Search Boards